Show ratings & reviews for

2.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

29 People found this comment helpful

Took this for MRSA infection on my skin, prescribed my my derm. Discovered that some of my acne cleared up (on my back) and so did the folliculitis on my legs (I have a lot of skin problems). Turns out all were being caused by various forms of staph, and the Bactrim is treating them all. My derm has allowed me to stay on it long-term for the acne/folliculitis.

Most voted negative review

5 People found this comment helpful

I was on a ten day supply of Bactrim taking 2 tablets twice a day for an infected finger which was cut with a kitchen knife. Bactrim helped clear the infection within a couple days but on day 7 i started to develop a fever of 100.5 not too bad- then got chills and felt very fatigued on the 8th day i developed a rash which ended up being on my whole body head to toe. i went to ER not knowing what w...

Shared reviews and ratings

666Bactrim666 | 25-34 | Female | On medication for less than 1 month | Patient
10/3/2020
Condition: Bacterial Urinary Tract Infection
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I’m really not sure how this “medicine” is still on the market. Had a UTI, ate around 8 pm then took only one pill around 845-9 pm. In the next hour and a half, I started feeling nauseous and had lower back pain with cramps. I then started having hot flashes and chills, to the point where my teeth were chattering. I was in such discomfort and I couldn’t fall asleep till 4:00 am. I am a healthy 28 year old woman with no pre-existing issues and this is the worst reaction I’ve ever had. I called my gyno’s office first thing and the on duty doctor couldn’t believe what I was saying. I told her to look up reviews on this site as well as others. Thankfully I was given Macrobid, which I’ve used in the past, and will be fine. PLEASE DO NOT TAKE THIS DRUG.

Report this postFill 3Created with Sketch.
Carlson | 45-54 | Male | On medication for less than 1 month | Patient
6/30/2020
Condition: Urinary Tract Infection Prevention
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Took this for prostatitis at 2x a day, by day 5 my eyes became red and painful, I started seeing floaters in my field of vision. Never again

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | On medication for less than 1 month | Patient
5/16/2020
Condition: Bacterial Urinary Tract Infection
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Side effects I experienced after one dose: fever to 102, chills, nausea. After forcing myself to take the second dose because I didnâ??t realize I was having a reaction to the drug, I threw up 3 times, despite only having eaten rice, applesauce, banana all day. Two days later, I still feel tired, headache, nausea, even though I only took 2 pills.

Report this postFill 3Created with Sketch.
Croc1 | 45-54 | On medication for less than 1 month | Patient
2/29/2020
Condition: infection
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I got MRSA above my lip and it was moving up my face toward my eyes. Primary doc sent me to hospital and I ended up there 5 days getting IV vancomycin (sp?). They sent me home on generic Bactrim as a precaution and I made sure to finish the course. MRSA is caused by people using antibiotics unnecessarily! If your doc or clinic gives you antibiotics for every cold or flu you have, change doctors. They are prescribing antibiotics just to shut you up, even though their overuse IS what has created antibiotic-resistant bacteria like MRSA and streptococcus (flesh-eating disease).

Report this postFill 3Created with Sketch.
Jen.c. | 35-44 | Female | On medication for less than 1 month | Patient
2/25/2020
Condition: Bacterial Urinary Tract Infection
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More